# SDR DALA2015060803805

- Difficulty date: June 8, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 49,168 hours, 26,941 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR SLIDE DID NOT DEPLOY EXCEPT BY MANUAL TAB ONLY.  R & R SLIDE.
